MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 105-7018-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived on site and evaluated the device.Fse confirmed fiber was damaged and found alex pump chamber out of specification.Fiber breakage was observed near the handpiece.Fse expressed, "fiber breakage appears to be a mechanical breakage, which can be caused by provider bending or pulling it." to resolve the issue, fse replaced the fiber and alex pump chamber.During initial complaint given, site had relayed that no injury had occurred.On (b)(6) 2025, provider shared that they experienced a burn on the lateral side of their neck from the spark that occurred.Although no photos were provided, the provider confirmed that the burn was minor and did not require medical intervention and has nearly fully healed.Cynosure clinical determined cause of event to be inconclusive.Per cynosure clinical "settings used for this treatment were 11 j/cm² and 40 ms, which fall below the recommended minimums in the guidelines.This may help explain the patient's report of not feeling any sensation at the beginning of the session." the clinical settings used in this case have been reviewed and discussed with the treatment provider to help improve outcomes in similar future cases.Due to provider changing the fiber on their own, it may have contributed to the damage on the fiber.This is a device malfunction since the damaged fiber caused an accidental radiation occurrence (aro) and therefore reportable.
 
Event or Problem Description
Site reported that the elite+ was not working so provider switched out the fiber from the 20mm handpiece.After switching the fiber, provider heard a pop and energy was shot towards her.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key22794757
Report Number1222993-2025-00023
Device Sequence Number12833867
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)180824
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale